Access count of this item: 90

Files in This Item:
File Description SizeFormat 
KJ00004773456.pdf164.98 kBAdobe PDFView/Open
Title: 拡張されたHarry Dym方程式(classical solitons I.,基研研究会「ソリトン系のダイナミクスとそれに関するカオスの問題」,研究会報告)
Authors: 川本, 俊治  KAKEN_name
Author's alias: Kawamoto, Shunji
Issue Date: 20-Oct-1985
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 45
Issue: 1
Start page: 18
End page: 21
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/91822
Appears in Collections:Vol.45 No.1

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.